# SDR IPXA2020042954768

- Difficulty date: April 2, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB75801
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CEXISTING EXTERNAL REPAIR DOUBLER ON LH WING FIXED L/E BETWEEN STA XIS 178 AND XIS190.5.REMOVED , FABRICATED AND REPLACED DAMAGED REPAIR DOUBLER BETWEEN STA XIS 178 AND XIS 190.5 IAW SRM 57-40-02 FIGURE 201 REPAIR 5.    (MAJOR)
